Katalog GES

Showing 1 - 4 of 4 for search: 'Rassias, Th.M', query time: 0.75s
No Cover Image
by Saadati, R. in Filomat Vol. 28, No. 4 (2014), p. 677-694
... homomorphism s derivation DE-601 Sadeghi, Gh. Rassias, Th. M. in Filomat Niš : Faculty of Sciences and...

Volltext
Article
Add to Favorites
    No Cover Image
    by Merkle, M. in Publikacije Elektrotehničkog Fakulteta // Univerzitet u Beogradu , No. 6 (1995), p. 90-91
    ....; Rassias, Th. M.: Topics in Polynomials: Extremal problems, Inequalities, Zeros / Merkle, M. Online...

    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Dong, Q. L in Journal of global optimization : an international journal dealing with theoretical and computational aspects of seeking global optima and their applications in science, management and engineering (2017)
      ... inequalities Dong, Q. L Cho, Y. J Zhong, L. L Rassias, Th. M in Journal of global optimization : an...
      Article
      Add to Favorites
        No Cover Image
        by HERNÁNDEZ-CORBATO, LUIS in Mathematical proceedings of the Cambridge Philosophical Society Vol. 153, No. 1 (2012), p. 59-78
        ..., J. N. Rassias, Th.M. Rassias, G.M. Matsumoto, S. Nakayama, H. Ortega, R. Ruiz del Portal, F. R...
        Article
        Add to Favorites

          Narrow Search

          Library Services

          Search Options

          Quick links

          Orientation